# SDR 9500902705

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 1692RA12
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 6,821 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, FULL RIGHT RUDDER REQUIRED TO MAINTAIN RUNWAY CENTER LINE.  ABORTED TAKEOFF AT 60 KTS AND RETURNED TO GATE.  MAINTENANCE DUPLICATED MALFUNCTION.  REPLACED NOSE LANDING GEAR METERING VALVE, RUDDER PEDAL STEERING MECHANISM, AND RIGGED STEERING SYSTEM.  OPERATIONAL CHECK NORMAL.
